MAUDE Adverse Event Report: AESCULAP AG STERILCONTAINER S BOTTOM 3/4 90MM; STERILIZATION CONTAINERS

AESCULAP AG STERILCONTAINER S BOTTOM 3/4 90MM; STERILIZATION CONTAINERS
Model Number JM740
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with a sterilcontainer s bottom 3/4 90mm.According to the complaint description there occured a cycle failure with the complained container.There was no patient involvement in this case another container was used.It had to be taken out repacked, checked and then put back in again.There was no patient harm.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2020-00622 ((b)(4) + jm340).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
Associated medwatch-reports: 9610612-2020-00622 (b)(4), 9610612-2020-00621 (b)(4).

Brand Name
STERILCONTAINER S BOTTOM 3/4 90MM
Common Device Name
STERILIZATION CONTAINERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11465409
Report Number9610612-2020-00621
Device Sequence Number11688781
Product Code FLE
UDI-Device Identifier04038653394821
UDI-Public4038653394821
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJM740
Device Catalogue NumberJM740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2020
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1